# SDR COEA2011102620919

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172201210
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR.  FOUND CORROSION ON PREVIOUS TOOLING DAMAGE FRAME 13 LT INNER SKIN 2 INCHES AFT OF FRAME 12 BELOW CREASE BEAM WEB.  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
